U.S. doctors online nowAsk doctors free
Saint Cloud, FL
A 30-year-old male asked:

Why does anxiety case lightheadedness and offbalance feeling i take 20mg of celexa (citalopram) but still get this feeling?

2 doctor answers8 doctors weighed in
Dr. Warren Kriedman
Psychiatry 48 years experience
40 mg may help: Celexa (citalopram) maximum dose is 40 mg daily. Doses greater than 40 mg are associated with serious cardiac and other side effects: and do not improve your response. You might consider a consultation to evaluate the medicine and perhaps adding psychotherapy ...The best approach.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Joseph Weiner
Psychiatry 43 years experience
Just to be sure...: I agree that increasing Celexa (citalopram) could be helpful, but if you haven't gotten an evaluation for a balance problem, that would also be important. I would telling your primary doctor about your lightheadedness and off balance feeling if you haven't already. Hope this answer helps.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.